# SDR ASAA2024021248402

- Difficulty date: February 12, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 42,009 hours, 13,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5116U20
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, AFT CABIN AT STA996(R) HAS CORROSION FOUND. DOT #T834 STREAMER IS ATTACHED. GROUNDED - YES. REMOVED AND REPLACED WEB IAW B737-900ER SRM 51-40-02 & IAW BAC DWG 147A5701 REV: -.
